Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Two weeks ago, I took postinor 2 after having unprotected

Two weeks ago, I took postinor 2 after having unprotected sex with my boyfriend. When my period didn't start as expected on the 20th, I inserted cytotec on the 22nd. I had heavy bleeding same day but the bleeding reduced the following day and since then it's been scanty blood flow with little stomach pains at my lower abdomen. I'm currently taking ampicillin but my stomach has started swelling up, please what can I do?
Mon, 1 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Two weeks ago, I took postinor 2 after having unprotected